# SDR SWAA2018120427349

- Difficulty date: November 26, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME INTERCOSTAL BAFFLE UPPER FLANGE CORRODED BETWEEN BS 747 TO BS 767, RBL 23.  R&R BAFFLE IAW SRM AND DWG.
